On the Sets of Regularity of Solutions for a Class of Degenerate Nonlinear Elliptic Fourth-Order Equations with L1 Data

Filippo Nicolosi, Salvatore Bonafede

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We establish Hölder continuity of generalized solutions of the Dirichlet problem, associated to a degenerate nonlinear fourth-order equation in an open bounded set Ω ⊂ ℝn, with L1 data, on the subsets of Ω where the behavior of weights and of the data is regular enough.
Original languageEnglish
Pages (from-to)1-15
Number of pages15
JournalBoundary Value Problems
Volume2007
Publication statusPublished - 2007
Externally publishedYes

Fingerprint Dive into the research topics of 'On the Sets of Regularity of Solutions for a Class of Degenerate Nonlinear Elliptic Fourth-Order Equations with L1 Data'. Together they form a unique fingerprint.

  • Cite this